# SDR ASOA201710232009

- Difficulty date: October 23, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 24,216 hours, 15,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS TEST OF THE EMERGENCY POWER SUPPLY UNIT.  FOUND THE EPSU FAILED THE OPS CHECK.
